# SDR REXA2024090300676

- Difficulty date: June 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 21,926 hours, 16,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341807
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR POST AT F.S. 280 LBL 11.16 IS HEAVILY CORRODED TOWARDS BOTTOM OF POST. REPLACED FLOOR POST AT FS 280.00 LBL 11.16 P/N: CC670-34180-7 IAW CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01.
